On some classes of linear spaces

S. Mazur; W. Orlicz

Studia Mathematica (1958)

  • Volume: 17, Issue: 1, page 97-119
  • ISSN: 0039-3223

How to cite


Mazur, S., and Orlicz, W.. "On some classes of linear spaces." Studia Mathematica 17.1 (1958): 97-119. <http://eudml.org/doc/216930>.

author = {Mazur, S., Orlicz, W.},
journal = {Studia Mathematica},
keywords = {functional analysis},
language = {eng},
number = {1},
pages = {97-119},
title = {On some classes of linear spaces},
url = {http://eudml.org/doc/216930},
volume = {17},
year = {1958},

AU - Mazur, S.
AU - Orlicz, W.
TI - On some classes of linear spaces
JO - Studia Mathematica
PY - 1958
VL - 17
IS - 1
SP - 97
EP - 119
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/216930
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.